# SDR USAA920081000

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 50,105 hours, 33,660 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C6 CHECK - RIGHT WING NR 5 SLAT COVE PANEL CRACKED.  REPAIRED RIGHT WING NR 5 SLAT COVE PANEL IAW B737 SRM 57-43-01.
